# SDR USAABB02183

- Difficulty date: October 21, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR TRACK LIGHTING INOPERATIVE ON RIGHT SIDE, ROWS 5 THROUGH 9.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
